# SDR USAA2013110800010

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 85,647 hours, 28,596 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N4076
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK,  CRACK FOUND ON NR 2 OTBD SLAT COVE PANEL AT APPROX. 29 INCHES INBD FROM OTD EDGE & 3 INCHES UP FROM LOWER SIDE.  REPLACED LT WING 2 OTBD SLAT COVE PANEL IAW SRM 51-40-02 & DWG 114N4076.
